# SDR DALA2024020601616

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,095 hours, 26,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 SLIDE ARM LIGHT NOT COMING ON FOR 4R CABIN ENTRY DOOR. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11. FOUND PROX SENSOR S10224 DEFECTIVE. R /R SENSOR PER B757 AMM 25-66. OPS TEST GOOD. (9938942)
